# SDR A6WA200740354

- Difficulty date: June 25, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 8,626 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT STRUCTURE IS CRACKED AT FS 621.00. MAINTENANCE REPAIRED FLOOR SUPPORT BY CUTTING OUT DAMAGED ANGLE, FABBING REPAIR PARTS AND INSTALLING IAW REO 601R53-61-717, REV C AND BSC EO 601R-53-12256.  (K)
